Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 95, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Dec 7, 2011, 3:36 AM EST. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2011, 3:36 AM EST (08:36 UTC)
- Expired
- Dec 12, 2011, 3:41 PM EST
- In force
- 6 days
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
990 WHUS73 KGRR 070836 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 336 AM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT... .WEST WINDS 15 TO 25 KNOTS WILL RESULT IN WAVES GREATER THAN 4 FEET. LMZ844>849-071645- /O.NEW.KGRR.SC.Y.0095.111207T0836Z-111209T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 336 AM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST FRIDAY. * WINDS...WEST 15 TO 25 KNOTS * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
22 follow-up statements
016 WHUS73 KGRR 071621 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1121 AM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT... .WEST WINDS 15 TO 25 KNOTS WILL RESULT IN WAVES GREATER THAN 4 FEET. LMZ844>849-080030- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111209T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1121 AM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY... * WINDS...WEST 15 TO 25 KNOTS * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
595 WHUS73 KGRR 072035 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 335 PM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT... .WEST WINDS 15 TO 25 KNOTS WILL RESULT IN WAVES GREATER THAN 4 FEET. LMZ844>849-080445- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111209T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 335 PM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY... * WINDS...WEST 15 TO 25 KNOTS * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
385 WHUS73 KGRR 080248 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 948 PM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT... .WEST WINDS 15 TO 25 KNOTS WILL RESULT IN WAVES GREATER THAN 4 FEET. LMZ844>849-081100- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111209T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 948 PM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST FRIDAY... * WINDS...WEST 15 TO 25 KNOTS * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
437 WHUS73 KGRR 080842 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 342 AM EST THU DEC 8 2011 LMZ844>849-081645- /O.EXT.KGRR.SC.Y.0095.000000T0000Z-111211T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 342 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SATURDAY... * WINDS...WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
136 WHUS73 KGRR 081615 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1115 AM EST THU DEC 8 2011 LMZ844>849-090015- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111211T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1115 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY... * WINDS...WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
547 WHUS73 KGRR 082016 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 316 PM EST THU DEC 8 2011 LMZ844>849-090430- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111211T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 316 PM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY... * WINDS...WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
901 WHUS73 KGRR 090303 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1003 PM EST THU DEC 8 2011 LMZ844>849-091115- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111211T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1003 PM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SATURDAY... * WINDS...WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
078 WHUS73 KGRR 090843 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 343 AM EST FRI DEC 9 2011 LMZ844>849-091645- /O.EXT.KGRR.SC.Y.0095.000000T0000Z-111212T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 343 AM EST FRI DEC 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS...WEST 15 TO 25 KNOTS * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
078 WHUS73 KGRR 091526 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1026 AM EST FRI DEC 9 2011 LMZ844>849-092330- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111212T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1026 AM EST FRI DEC 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS...WEST 15 TO 25 KNOTS * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
184 WHUS73 KGRR 092025 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 325 PM EST FRI DEC 9 2011 LMZ844>849-100430- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111212T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 325 PM EST FRI DEC 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS...WEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
609 WHUS73 KGRR 100208 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 908 PM EST FRI DEC 9 2011 LMZ844>849-101015- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111212T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 908 PM EST FRI DEC 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY... * WINDS...WEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
436 WHUS73 KGRR 100848 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 348 AM EST SAT DEC 10 2011 LMZ844>849-101700- /O.EXT.KGRR.SC.Y.0095.000000T0000Z-111212T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 348 AM EST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS...WEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
568 WHUS73 KGRR 101528 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1028 AM EST SAT DEC 10 2011 LMZ844>849-102330- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111212T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1028 AM EST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS...WEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET...INCREASING TO 4 TO 6 FEET EARLY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
683 WHUS73 KGRR 102020 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 320 PM EST SAT DEC 10 2011 LMZ844>849-110430- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111212T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 320 PM EST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 30 KNOTS TONIGHT. * WAVES...4 TO 6 FEET EARLY TONIGHT...INCREASING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
663 WHUS73 KGRR 110333 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1033 PM EST SAT DEC 10 2011 LMZ844>849-111145- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111212T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1033 PM EST SAT DEC 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 30 KNOTS TONIGHT. * WAVES...INCREASING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
966 WHUS73 KGRR 110933 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 433 AM EST SUN DEC 11 2011 LMZ844>849-111745- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111212T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 433 AM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS...SOUTHWEST WINDS TO 30 KNOTS THROUGH TODAY...THEN GRADUALLY DIMINISHING TONIGHT. * WAVES...6 TO 9 FEET SUBSIDING TONIGHT AND MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ HTTP://WWW.WEATHER.GOV/GRR
630 WHUS73 KGRR 111536 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1036 AM EST SUN DEC 11 2011 LMZ844>849-112345- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111212T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1036 AM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS...SOUTHWEST WINDS TO 30 KNOTS THROUGH TODAY...THEN GRADUALLY DIMINISHING TONIGHT. * WAVES...6 TO 9 FEET DECREASING TONIGHT AND MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
233 WHUS73 KGRR 112009 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 309 PM EST SUN DEC 11 2011 LMZ844>849-120415- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111212T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 309 PM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS * WAVES...3 TO 6 FEET DECREASING MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
982 WHUS73 KGRR 120321 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1021 PM EST SUN DEC 11 2011 LMZ844>849-121130- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111212T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1021 PM EST SUN DEC 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS...SOUTH TO SOUTHWEST WINDS 20 TO 30 KNOTS DIMINISHING ON MONDAY. * WAVES...4 TO 7 FEET SUBSIDING ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
360 WHUS73 KGRR 120910 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 410 AM EST MON DEC 12 2011 LMZ844>849-121715- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111212T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 410 AM EST MON DEC 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS DIMINISHING TODAY TO 10 TO 20 KNOTS. * WAVES...3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
720 WHUS73 KGRR 121523 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1023 AM EST MON DEC 12 2011 LMZ844>849-122200- /O.CON.KGRR.SC.Y.0095.000000T0000Z-111212T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1023 AM EST MON DEC 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS DIMINISHING TODAY TO 10 TO 20 KNOTS. * WAVES...3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
082 WHUS73 KGRR 122041 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 341 PM EST MON DEC 12 2011 LMZ844>849-122145- /O.CAN.KGRR.SC.Y.0095.000000T0000Z-111212T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 341 PM EST MON DEC 12 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO DIMINISH THROUGH THE EVENING. $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 12:15 AM EST, 3 hours 21 minutes earlier.
Area forecast discussion, Dec 7, 12:15 AM EST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1215 AM EST WED DEC 7 2011 LATEST UPDATE...AVIATION... .SYNOPSIS...(345 PM EST TUE DEC 6 2011) A WEAK COLD FRONT WILL PUSH EASTWARD THROUGH LOWER MICHIGAN WEDNESDAY AND COULD LEAD TO SOME SCATTERED SNOW SHOWERS. THEN A SURGE OF ARCTIC AIR MOVES IN THURSDAY NIGHT INTO SATURDAY. THIS WILL CAUSE TEMPERATURES TO FALL TO BELOW NORMAL LEVELS. IN ADDITION BANDS OF ACCUMULATING LAKE EFFECT SNOW WILL BE FORMING. BY SUNDAY A WARMING TREND WILL BE UNDERWAY. && .SHORT TERM...(715 PM EST TUE DEC 6 2011) (TONIGHT THROUGH THURSDAY NIGHT) UPDATED THE GRIDS/FCST TO RAISE POPS FOR SCATTERED SNOW SHOWERS MAINLY SOUTH AND EAST OF AN AZO TO LAN LINE THIS EVENING. VISIBILITIES HAVE LOWERED TO 2-4 MILES IN THIS AREA RECENTLY AS A FAST MOVING MID LEVEL SHORTWAVE EMBEDDED IN THE SW FLOW TRAVERSES THE AREA. THIS WAVE AND ASSOCIATED DEEPER MOISTURE IS EXPECT TO EXIT BY MIDNIGHT OR SO. EARLIER DISCUSSION FOLLOWS. THE MAIN CHALLENGE DEALS WITH THE RISK FOR ACCUMULATING SNOW THURSDAY INTO THURSDAY NIGHT. TRENDS SUPPORT INCREASING SNOW AMOUNTS IN THE FORECAST FOR THAT TIMEFRAME. MOST MODELS SHOW THE FAST MOVING LOW PRESSURE SYSTEM ON THE ARCTIC FRONT IS TAKING A TRACK FURTHER NORTH...THROUGH LOWER MICHIGAN. MOISTURE DEEPENS TO AT LEAST THE -30 DEG C LEVEL AND SOME OMEGA IN THE DGZ ESPECIALLY AS WE PROGRESS THROUGH THU NIGHT. DELTA T VALUES INCREASE THROUGH THE EVENT AND SOME LAKE MOISTURE COULD COME INTO PLAY. SO FAIRLY WIDESPREAD LIGHT ACCUMULATIONS ARE EXPECTED. I INCREASED SNOW AMOUNTS FOR THIS EVENT. THE TREND NEEDS TO BE MONITORED. MID LEVEL MOISTURE WILL CONTINUE TO STREAM IN FROM THE SOUTHWEST THIS EVENING. A DRY LAYER WAS SHOWN BELOW THIS LEVEL...UP BETWEEN 4K TO 7K FT. THERE IS STILL A RISK FOR FLURRIES AS SOME OF THE PRECIPITATION THAT FALLS OUT OF THIS MID DECK FEEDS INTO THE STRATO CU DECK CLOSER TO THE GROUND. WILL MAINTAIN A LOW RISK FOR THE FLURRIES. I LOWERED TEMPERATURES ESPECIALLY FOR THE NEXT COUPLE OF NIGHTS. THE ARCTIC AIR COMING DOWN WILL SEND TEMPERATURE DOWN TO WELL BELOW NORMAL VALUES. LOOKS LIKE 925 MB TEMPERATURES WILL BE FALLING TO COLDER THAN -10 DEG C THU NIGHT. && .LONG TERM...(345 PM EST TUE DEC 6 2011) (FRIDAY THROUGH TUESDAY) MAIN FOCUS OF THE LONG TERM CONTINUES TO BE THE LAKE EFFECT CHCS INTO SAT. OTHERWISE THE WEATHER LOOKS TO BE RATHER QUIET FOR DECEMBER STANDARDS IN MICHIGAN. UPPER TROUGH/PV ANOMALY WILL JUST BE MOVING OVER THE AREA AT THE BEGINNING OF THE LONG TERM ON FRI MORNING. THIS WILL HELP TO KICK START LAKE EFFECT SNOW SHOWERS ACROSS THE AREA. NO MAJOR CHANGES TO THE THINKING WITH REGARDS TO LAKE EFFECT AS OVER-LAKE INSTABILITY REMAINS GREAT WITH H850 TEMPS EXPECTED TO BE AROUND -18C OR SO. THE MAJOR LIMITING FACTOR WILL CONTINUE TO BE THE MOISTURE. MOISTURE IS NOT EXPECTED TO BE THAT GOOD WITH THE DEPTH REMAINING AROUND ONLY 5K FEET. THIS WILL PRODUCE SOME ACCUMULATIONS FOR THE FAVORED NWRLY FLOW LOCATIONS...BUT ACCUMULATIONS SHOULD NOT BE SIGNIFICANT. TEMPS WILL BE HARD PRESSED TO GET TO 30 ON FRI AND SAT. THE TROUGH IS NOW EXPECTED TO MOVE OUT BY 12Z SAT...PROVIDING ONLY A GLANCING BLOW TO THE AREA. RIDGING ALOFT BUILDING IN WILL HELP TO DIMINISH THE LAKE EFFECT...ALTHOUGH SOME LIGHT SNOW SHOWERS WILL REMAIN ON SAT WITH GOOD INSTABILITY IN PLACE EARLY. GOOD WARM ADVECTION WILL THEN OCCUR FOR THE SECOND HALF OF SAT...ELIMINATING THE INSTABILITY OVER THE LAKE. WE WILL THEN REMAIN DRY FOR THE REMAINDER OF THE WEEKEND AND INTO MOST OF MON AS WE WILL BE IN BETWEEN THE JET STREAMS. TEMPS WILL MODERATE WELL INTO THE 30S. A NRN STREAM WAVE WILL PASS BY TO OUR NORTH ON MON NIGHT...AND WILL HELP TO PUSH A COLD FRONT THROUGH THE AREA. THIS WAVE WILL BE WEAKENING AS IT SLIDES DOWN THE RIDGE TO OUR WEST. IT WILL NOT HAVE A GOOD SUPPLY OF MOISTURE EITHER WITH SRN BRANCH OF THE JET KEEPING GULF MOISTURE LOCKED UP. THIS FRONT WILL PROVIDE A LOW CHC OF SOME LIGHT SNOW SHOWERS MON NIGHT...WITH IT MOVING OUT BY TUE. && .AVIATION...(1215 AM EST WED DEC 7 2011) CLOUD BASES OF 2500-3500 FT AGL WERE THE RULE AT 05Z... WITH A NARROW SLOT OF CLR TO SCT SKIES ALSO SLIDING THROUGH THE REGION. THIS AREA OF CLEARING LOOKS SHORT LIVED HOWEVER SINCE THERE IS MORE STRATOCU CLOUDS APPROACHING BEHIND IT FROM THE WEST/SOUTHWEST. THIS DECK ALSO HAS BASES OF 2500 TO 3500 BUT IS PROGGED TO WORK EAST OF THE AREA BETWEEN 15Z AND 18Z. WILL THEREFORE HAVE SCT CLOUDS AFTER THAT...UNTIL THE COLD FRONT BRINGS BKN STRATOCU BACK AROUND/AFTER 00Z FROM THE WEST. && .MARINE...(345 PM EST TUE DEC 6 2011) WINDS AND WAVES WILL LIKELY BECOME HAZARDOUS TO SMALL CRAFT LATE TONIGHT INTO THURSDAY AS COLD AIR FLOWS IN FROM THE WEST. A SURGE OF ARCTIC AIR ARRIVES FRIDAY AND THAT WILL CAUSE THE HAZARDOUS BOATING CONDITIONS TO PERSIST INTO THE WEEKEND. && .HYDROLOGY...(345 PM EST TUE DEC 6 2011) NO HEAVY PRECIPITATION EVENTS ARE FORECASTED THROUGH THE REMAINDER OF THE WEEK. THE ELEVATED WATER LEVELS WILL LIKELY RECEDE AS WE GO THROUGH THE WEEK AS NO ADDED RUNOFF WILL ENTER THE RIVERS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS: MJS SHORT TERM: MJS/MEADE LONG TERM: NJJ AVIATION: MEADE MARINE: MJS HYDROLOGY: MJS
Hazardous weather outlook, Dec 6, 6:45 PM EST, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 645 PM EST TUE DEC 6 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-071115- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 645 PM EST TUE DEC 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT A DUSTING OF LIGHT SNOW THIS EVENING EAST OF A LINE FROM KALAMAZOO TO LANSING COULD RESULT IN SLIPPERY TRAVEL CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LAKE EFFECT SNOW SHOWERS ARE POSSIBLE FROM THURSDAY INTO SATURDAY MORNING. SIGNIFICANT SNOW IS NOT EXPECTED...BUT SOME LIGHT ACCUMULATIONS ARE POSSIBLE ALONG AND WEST OF HIGHWAY 131. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-071115- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 645 PM EST TUE DEC 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT WINDS AND WAVES WILL LIKELY BECOME HAZARDOUS TO SMALL CRAFT LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS AND WAVES WILL REMAIN HAZARDOUS TO SMALLER CRAFT ON WEDNESDAY...PERSISTING INTO THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUKE MJS BM
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 8:28 PM EST | River Flood Advisory | GRR | Clinton | 49 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.